Practice exercise (made-up values, not clinical guidance). An adult weighs 140 kg and is 181 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, says inappropriate, random words and shows as the best motor response: abnormal flexion of the arms (decorticate posture). Find the Glasgow Coma Scale total GCS = E + V + M.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 95% on room air, blood pressure 78/46 mmHg, pulse 88/min, alert, temperature 36.3 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.
- 1low risk
- 2moderate risk
- 3high risk
Answer key
- 1. BMI = 42.7 kg/m²
- 2. GCS = 9
- 3. MFS = 70
- 4. MFS = 65
- 5. low–medium
- 6. high risk
Full step-by-step solutions: practise this topic on examproblems.com.